# SDR 4DPA2025011700002

- Difficulty date: January 17, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N931JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 42,412 hours, 33,273 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 145229
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- SPOILER FAIL EICAS MESSAGE AFTER FLAPS UP.  SPOILERS REMAINED CLOSED.  RAN QRH 8-3.  NO FURTHER ISSUES.  FOR TROUBLESHOOTING PURPOSES, THE SPOILERS OPENED ON TAXI AT 22-23 KNOTS. CORR ACTION- TROUBLESHOOTING LEAD TO COULD NOT DUPLICATE. REPLACED SPOILER CONTROL DUE HISTORY OF SPOILER FAILS.
